# SDR IPXA10159802

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Engine: Pwa PW4158
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: F52182248200
- Condition: Sticks
- Location: Slide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARM/DISARM LEVER STICKS HALFWAY BETWEEN ARM AND DISARM. TAKES FORCE TO MOVE IT TO DISARM. DEFERRED IAW DMP M425049 ASSIGNED.  R & R FWD GIRT BAR SLIDER BELLCRANK IAW MM 52-10 -30. OPS CHECKS GOOD. THIS CLEARS M425049.
